# SDR QXEA2013070201151

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 5,821 hours, 6,079 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Warning Light
- Condition: False Activation
- Location: Ptu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PTU WHEN SELECTED ON INDICATED FAIL WITH NO GREEN LIGHT ON.  NO RELATED FAULTS IN CDS.  COMPLIED WITH FIM TASK 29-30-00-810-819.  PTU SYS OPERATED NORMALLY.  FAIL LIGHT ON HYD CONTROL PANEL DID NOT ILLUMINATE.  COMPLIED WITH FUNCTIONAL TEST OF THE POWER TRANSFER UNIT IAW TASK AMM 29-11-61-720-801.  TESTED GOOD.  ACFT OK FOR CONTINUED SERVICE.
